Volume 20,Issue 4,2000 Table of Contents

Other Issues:  


Monadicity of Inj0 over Top
  ZHAO Dong-sheng and ZHAO Bin
  2000,20(4):475-482 [Abstract(2334)]  [View PDF]
The Monotone Iterative Roots of a Class of Self-Mappings on the Interval
  LIU Xin-he
  2000,20(4):483-490 [Abstract(1849)]  [View PDF]
On Locally Noetherian Modules
  LIU Zhong-kui and LI Fang
  2000,20(4):491-497 [Abstract(2088)]  [View PDF]
Tensor Coalgebras in Cotringular Hopf Comodule Category
  CEN Jian-miao
  2000,20(4):498-502 [Abstract(2100)]  [View PDF]
The Upper Radical Determined by the Class of all J-Semisimple Subdirectly Irreducible Rings
  YANG Zong-wen and WANG Jun-min
  2000,20(4):503-506 [Abstract(2348)]  [View PDF]
On Subspaces of Bloch Space
  TAN Hai-ou
  2000,20(4):507-510 [Abstract(1881)]  [View PDF]
A Note On Hausdorff Distance
  DING Ren,LI Ying-zi and XU Chang-qing
  2000,20(4):511-514 [Abstract(1765)]  [View PDF]
Doob's Stopping Theorems for Set-Valued (Super, Sub) Martingales with Continuous Time
  WANG Rong-ming
  2000,20(4):515-522 [Abstract(2006)]  [View PDF]
Characterization of Connected Graphs with Maximum Domination Number
  XU Bao-gen and ZHOU Shang-chao
  2000,20(4):523-528 [Abstract(1944)]  [View PDF]
Counting Rooted Near-Triangulations on the Cylinder
  REN Han and LIU Yan-pei
  2000,20(4):529-533 [Abstract(1888)]  [View PDF]
δ-Combinatorial Counting Method Concerning Solutions of Diophantine Equations and Some Applications
  YIN Dong-sheng and SHEN Fu-xing
  2000,20(4):534-538 [Abstract(2149)]  [View PDF]
A Class of Singularly Perturbed Nonlocal Boundary Value Problems for Higher Order of Nonlinear Elliptic Equations
  MO Jia-qi and ZHANG Han-lin
  2000,20(4):539-544 [Abstract(1933)]  [View PDF]
The Application of Lie Group Method to First Order Partial Differential Equations
  LIU Sheng and GUAN Ke-ying
  2000,20(4):545-549 [Abstract(2075)]  [View PDF]
On the Stability of Predator-Prey System with Dispersal
  ZHU Song-tao and REN Chong-xun
  2000,20(4):550-554 [Abstract(2125)]  [View PDF]
Oscillations for a Class of Second Order Nonlinear Differential Equations
  HOU Cheng-min and HE Yan-sheng
  2000,20(4):555-561 [Abstract(1978)]  [View PDF]
On Positive Periodic Solution for Neutral Delay Model
  LI Qiong and CAO Jin-de
  2000,20(4):562-566 [Abstract(1788)]  [View PDF]
The Multiplier Algebras of JC-Algebras
  LAI Yi-xin
  2000,20(4):567-571 [Abstract(2009)]  [View PDF]
Bellman Inequalities of the Trace of Operators in Hilbert Space
  SONG Qian-kun
  2000,20(4):572-574 [Abstract(1992)]  [View PDF]
Properties of Perfect Nonlinear Functions over Galois and Z/(m) Rings
  CHEN Wei-hong
  2000,20(4):575-579 [Abstract(2127)]  [View PDF]
Generalized Set-Value Quasi-Variational Inequalities
  HE Zhong-quan
  2000,20(4):580-582 [Abstract(1745)]  [View PDF]
On k-Uniform Convexity and k-Uniform Smoothness of Banach Spaces
  FANG Xi-nian
  2000,20(4):583-587 [Abstract(1933)]  [View PDF]
Edge of the Wedge Theorem about μ-Holomorphic Functions
  SU Jian-bing
  2000,20(4):588-590 [Abstract(1920)]  [View PDF]
The Fekete-Szeg? Inequality for Strongly Quasi-Starlike Functions
  LIU Ming-sheng
  2000,20(4):591-595 [Abstract(1947)]  [View PDF]
Estimates of Certain Sums Involving Reciprocals of the Smallest Prime Factor of an Integer
  CAO Hui-zhong
  2000,20(4):596-600 [Abstract(1883)]  [View PDF]
The Deviation Assessment of the Rotation Angie and the Derivative Modules for the Function Class
  WANG Hua-chong and GAO Chuan-xin
  2000,20(4):601-604 [Abstract(1623)]  [View PDF]
On the Characterization of the Hausdorff Measure On a Quasi-Self-Similar Set
  SUN Qing-jie and SU Wei-yi
  2000,20(4):605-608 [Abstract(1992)]  [View PDF]
Some Results about Orthogonal Random Measure
  LIN Yi-xing
  2000,20(4):609-612 [Abstract(1826)]  [View PDF]
Some Limit Results for Weighted Sum of B-Valued Random Variables
  CHEN Ping-yan and GAN Shi-xin
  2000,20(4):613-618 [Abstract(1915)]  [View PDF]
On (g,f)-2-Deleted Graphs
  WANG Changping and JI Chang-ming
  2000,20(4):619-622 [Abstract(1900)]  [View PDF]
On the Upper Bound and Lower Bound of the Logarithmic Mean
  LIU Zheng
  2000,20(4):623-626 [Abstract(2029)]  [View PDF]
  2000,20(4):627-628 [Abstract(1962)]  [View PDF]